Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 120, NWS Atlanta, GA

February 7, 2020Jones County, Monroe County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 7, 2020, 3:31 PM EST for Jones County, Monroe County, Georgia. It was in force for 8 hr.

The area

The outline as issued.

The facts

Issued
Feb 7, 2020, 3:31 PM EST (20:31 UTC)
Expired
Feb 7, 2020, 11:39 PM EST
In force
8 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Jones County, GA, Monroe County, GA

The radar

The Robins AFB radar (KJGX), 56 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ocmulgee River at GA 18 at Dames Ferry (DFYG1).

Action stage
15 ft
Minor stage
16 ft
Moderate stage
18 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02212735, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

074 
WGUS42 KFFC 072031
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
331 PM EST Fri Feb 7 2020

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Ocmulgee River near Dames Ferry affecting Jones and Monroe 
  Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC169-207-081031-
/O.NEW.KFFC.FL.W.0120.200207T2031Z-000000T0000Z/
/DFYG1.1.ER.200207T2020Z.200207T2020Z.000000T0000Z.NO/
331 PM EST Fri Feb 7 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Ocmulgee River near Dames Ferry.
* From this afternoon until further notice.
* At 3 PM Friday the stage was 15.9 feet...and rising slowly.
* Flood stage is 16 feet.
* At 16 feet...Minor flooding of woodlands in the natural flood 
  plain begins along the river.  Low lying areas and portions of 
  river access roads...upstream and downstream from the gage on Dames
  Ferry Road or Georgia Highway 18 will begin to flood.


&&

LAT...LON 3313 8385 3314 8378 3303 8369 3293 8367
      3290 8372 3301 8376             

$$
3 follow-up statements
410 
WGUS82 KFFC 072121
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
421 PM EST Fri Feb 7 2020

...The Flood Warning continues for the following rivers in Georgia...
  Ocmulgee River near Dames Ferry affecting Jones and Monroe 
  Counties 


GAC169-207-081120-
/O.CON.KFFC.FL.W.0120.000000T0000Z-000000T0000Z/
/DFYG1.1.ER.200207T2020Z.200207T2045Z.000000T0000Z.NO/
421 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Ocmulgee River near Dames Ferry.
* Until further notice.
* At 4 PM Friday the stage was 16 feet, and rising.
* Minor flooding is occurring.
* Flood stage is 16 feet.
* At 16 feet, Minor flooding of woodlands in the natural flood 
  plain begins along the river.  Low lying areas and portions of 
  river access roads, upstream and downstream from the gage on Dames
  Ferry Road or Georgia Highway 18 will begin to flood.

&&

LAT...LON 3313 8385 3314 8378 3303 8369 3293 8367
      3290 8372 3301 8376             

$$
837 
WGUS82 KFFC 080112
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
812 PM EST Fri Feb 7 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Yellow River near Conyers below Milstead affecting Newton and 
  Rockdale Counties 

  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

  Tucsawhatchee Creek near Hawkinsville affecting Pulaski County 

 
...The Flood Warning continues for the following rivers in Georgia...
  Towaliga River near Juliette affecting Monroe County 

  Ocmulgee River near Dames Ferry affecting Jones and Monroe 
  Counties 


GAC207-081512-
/O.CON.KFFC.FL.W.0108.000000T0000Z-000000T0000Z/
/TOWG1.1.ER.200207T0839Z.200207T1930Z.000000T0000Z.UU/
812 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Towaliga River near Juliette.
* Until further notice.
* At 7 PM Friday the stage was 16.5 feet, and falling.
* Minor flooding is occurring.
* Flood stage is 16 feet.
* At 16 feet...Minor flooding of woodlands in the natural flood 
  plain begins along the river.  Low lying areas of Byars Road...
  downstream and right bank from the gage on Monticello Highway or 
  Georgia Highway 83 will begin to flood.
  

&&

LAT...LON 3316 8396 3316 8382 3310 8382 3310 8396


$$

GAC169-207-081512-
/O.CON.KFFC.FL.W.0120.000000T0000Z-000000T0000Z/
/DFYG1.1.ER.200207T2020Z.200207T2215Z.000000T0000Z.NO/
812 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Ocmulgee River near Dames Ferry.
* Until further notice.
* At 7 PM Friday the stage was 16.2 feet...falling.
* Minor flooding is occurring.
* Flood stage is 16 feet.
* At 16.0 feet...Minor flooding of woodlands in the natural flood 
  plain begins along the river.  Low lying areas and portions of 
  river access roads...upstream and downstream from the gage on Dames
  Ferry Road or Georgia Highway 18 will begin to flood.

&&

LAT...LON 3313 8385 3314 8378 3303 8369 3293 8367
      3290 8372 3301 8376             

$$

GAC021-153-169-207-289-081512-
/O.EXT.KFFC.FL.W.0100.000000T0000Z-200212T1200Z/
/MACG1.1.ER.200207T0006Z.200208T1200Z.200212T0600Z.NO/
812 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Ocmulgee River near Macon.
* Until Wednesday morning.
* At 7 PM Friday the stage was 25.1 feet...and rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 18 feet.
* The river will continue rising to near 25.6 feet by Saturday 
  morning. The river will fall below flood stage early Wednesday 
  morning.
* At 25 feet, Minor flooding expands further into the woodlands 
  and over the Macon GreenWay Ocmulgee Heritage Trail north of the
  Martin Luther King Boulevard bridge. The flood waters will be up 
  to 5 feet deep on portions of the trail. Large portions of 
  agricultural lands just east and south of Macon will be under 1 
  to 7 feet of water.
  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC235-081512-
/O.EXT.KFFC.FL.W.0115.000000T0000Z-200209T0807Z/
/TSCG1.1.ER.200207T1545Z.200208T0500Z.200209T0207Z.NO/
812 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Tucsawhatchee Creek near Hawkinsville.
* Until late Saturday night.
* At 7 PM Friday the stage was 12.9 feet...and rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 11 feet.
* The river will continue rising to near 13.2 feet by after Saturday
  morning. The river will fall below flood stage late Saturday
  evening.
* At 13 feet...Minor flooding continues in the woodlands...fields 
  and pastures upstream and downstream from the gage on Georgia 
  Highways 257 and 27.
  

&&

LAT...LON 3231 8361 3224 8342 3218 8342 3225 8364


$$

GAC217-247-081512-
/O.EXT.KFFC.FL.W.0076.000000T0000Z-200208T1948Z/
/MYRG1.1.ER.200207T0113Z.200207T1545Z.200208T1348Z.UU/
812 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Yellow River near Conyers below Milstead.
* Until Saturday afternoon.
* At 7 PM Friday the stage was 13.3 feet...and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 11 feet.
* The river will continue to fall to below flood stage by Saturday 
  morning.
* At 13 feet...Minor flooding continues to expand into the 
  woodlands...fields and pasture along the river upstream and 
  downstream from the gage on Gees Mill Road in Rockdale County. Most
  of Sockwell Road by the river in Newton County will be flooded with
  up to 4 feet of water. Minor flooding also occurs in Newton County 
  in the Riverside Estates Travel and Trailer Park. Any trailers near
  the river may need to be moved to higher ground. A playground by 
  the river will begin to flood.
  

&&

LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393


$$
571 
WGUS82 KFFC 080439
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1139 PM EST Fri Feb 7 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Ocmulgee River near Dames Ferry affecting Jones and Monroe 
  Counties

 
GAC169-207-080509-
/O.CAN.KFFC.FL.W.0120.000000T0000Z-200208T0439Z/
/DFYG1.1.ER.200207T2020Z.200207T2215Z.200208T0343Z.NO/
1139 PM EST Fri Feb 7 2020

The Flood Warning is cancelled for
  The Ocmulgee River near Dames Ferry.
* This takes effect immediately.
* At 11PM Friday the stage was 15.9 feet...and falling.
* Flood stage is 16.0 feet.
* The river will continue to fall.

&&

LAT...LON 3313 8385 3314 8378 3303 8369 3293 8367
      3290 8372 3301 8376             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 7, 3:05 PM EST, 26 minutes earlier.

Area forecast discussion, Feb 7, 3:05 PM EST, 26 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
305 PM EST Fri Feb 7 2020

.SHORT TERM /Tonight through Saturday Night/...

Mostly cloudy skies expected to break up this evening allowing temps
to fall to the low- to mid-30s tonight and tomorrow morning. A h850
shortwave is expected to sweep through the southeast tonight and
tomorrow morning, with relatively smaller PWAT values but enough to
produce a tenth to a half an inch across the northern CWA. With
temps just above the surface below freezing this means winter precip
will be involved, and even though QPF is expected to be low, it will
be enough with an approximate 7.5:1 snow-water ratio for minor snow
accumulations to occur with a rain/snow mix across North Georgia.
Only about a tenth to a half inch of snow accumulations outside the
mountainous regions are expected but with rains and warm ground
temps, if anything falls it probably won't stick around long. In
mountainous regions up north this could be a different story.
Embedded in colder temps, areas of NW Georgia could see 1-2 inches,
with higher elevations along the spine and mountaintops of the GA
Blue Ridge mountains could see up to 4 inches in some isolated
locations. This has prompted a Winter Weather Advisory for the
majority of Northern GA. Temps may climb into the upper 30s before
the transition from snow to rain occurs with some slick spots
possible where any accumulations occur. Temps tomorrow night will
also drop back into the low-30s for N GA, which may continue to
cause some slick spots Sunday morning.

Thiem

.LONG TERM /Sunday through Friday/...

The long term begins with a brief dry period extending into Sunday
as a weak ridge passes across the southeast. We return rapidly back
into southwest flow aloft that lasts for the remainder of the
period. At the surface...a front stalls across GA and a couple of
short waves track along the boundary...bringing periods of moderate
rain and a few thunderstorms throughout the period. No significant
changes have been made to the forecast.

41

&&

AVIATION...
18Z Update...
Mostly VFR w/ patchy MVFR CIGS should clear and/or break up
through the evening as winds begin to lighten then calm. Between
06-10Z a shift from W to SSE likely but most sites will be VRB to
Calm during transition before winds become light early Sat
morning, before becoming breezy out of the SW by the afternoon.
Biggest concern will be the SHRA and SHSN chances for northern
sites between 12-18Z, window for SN narrowed between 13-16Z for
ATL sites and 14-18Z for AHN. Southern sites expecting SCT -SHRA.
Patchy IFR CIGS also possible with and after SNRA chances late
morning.

//ATL Confidence...18Z Update...
Medium on CIG timing and SNRA chances.
High on all other elements.

Thiem

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          32  43  31  57 /  10  60  20   0
Atlanta         33  45  32  57 /  10  70  10   0
Blairsville     28  39  26  53 /  10  70  10   0
Cartersville    32  46  29  58 /  20  70  10   0
Columbus        36  50  37  65 /  10  40  10   0
Gainesville     32  40  30  55 /  10  70  10   0
Macon           34  50  35  63 /  10  30  10   0
Rome            31  47  29  59 /  20  70  10   0
Peachtree City  33  47  32  60 /  10  60  10   0
Vidalia         36  54  39  66 /  10  20  20   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory from 4 AM to 1 PM EST Saturday for the
following zones: Banks...Barrow...Bartow...Catoosa...Chattooga...
Cherokee...Cobb...Dade...Dawson...DeKalb...Fannin...Floyd...
Forsyth...Gilmer...Gordon...Gwinnett...Hall...Jackson...
Lumpkin...Murray...North Fulton...Paulding...Pickens...Polk...
Towns...Union...Walker...White...Whitfield.

&&

SHORT TERM...Thiem
LONG TERM....41
AVIATION...Thiem
Hazardous weather outlook, Feb 7, 4:57 AM EST, 10 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
457 AM EST Fri Feb 7 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
457 AM EST Fri Feb 7 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Although the rain has ended across the area, flooding will
continue on many of the creeks, streams and rivers across the
area.

A light rain and snow mix will be possible across far north
Georgia early this morning, mainly in the higher terrain. In the
higher elevations, accumulations of a trace up to a 1/2 inch of
snow will be possible, with locally higher amounts around an inch
across the highest ridgetops. For more information please refer to
our Special Weather Statement.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Light rain and snow mix will be possible across far north Georgia
on Saturday morning, mainly in the higher terrain. A dusting to
less than a half an inch will be possible for the Saturday system
across the Northeast mountains.

Additional moderate rainfall from multiple storm systems through
the extended will exacerbate ongoing river flood issues.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to submit reports of severe weather
through the web by going to weather.gov/atlanta.

In the hours before

Local storm report, Feb 7, 2:55 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLASH FLOOD      1 E DIAL                34.76N  84.20W
02/06/2020                   FANNIN             GA   EMERGENCY MNGR

            SILVER FOX TRAIL AT DIAL ROAD IS CLOSED DUE TO
            FLOODING.

&&

EVENT NUMBER FFC2000205

NLIST
Local storm report, Feb 7, 2:56 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      1 SE BLUE RIDGE         34.86N  84.32W
02/06/2020                   FANNIN             GA   EMERGENCY MNGR

            FLOODING ALONG STITES ROAD.

&&

EVENT NUMBER FFC2000207

NLIST
Local storm report, Feb 7, 2:58 PM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 PM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1244 PM     TSTM WND DMG     2 WSW HIGHLAND MILLS    33.27N  84.33W
02/06/2020                   SPALDING           GA   EMERGENCY MNGR

            A TREE WAS REPOED DOWN ON CHEATHAM ROAD.

&&

EVENT NUMBER FFC2000209

LREAVES
Local storm report, Feb 7, 3:01 PM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 PM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1244 PM     TSTM WND DMG     2 NNE ROVER             33.24N  84.32W
02/06/2020                   SPALDING           GA   EMERGENCY MNGR

            A POWER LINE WAS REPORTED DOWN NEAR THE INTERSECTION OF
            HIGHWAY 16 AND W POPLAR STREET.

&&

EVENT NUMBER FFC2000210

LREAVES
Local storm report, Feb 7, 3:16 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 PM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 AM     TORNADO          2 WNW FOLSOM            34.40N  84.86W
02/06/2020                   BARTOW             GA   NWS STORM SURVEY

            AN EF-0 TORNADO TOUCHED DOWN ALONG THE BARTOW/GORDON
            COUNTY LINE AND MOVED EAST-NORTHEAST. THE WORST DAMAGE
            OCCURRED ON EAST PLAINVIEW RD SE WHERE THE ROOF WAS
            RIPPED OFF A MANUFACTURED HOME. 10-12 OTHER LARGE TREES
            WERE UPROOTED AT THIS LOCATION. THE TORNADO DOWNED A FEW
            SMALL TREES ON SHOPE LAKE RD SE BEFORE LIFTING.

&&

EVENT NUMBER FFC2000211

RWILLIS
Local storm report, Feb 7, 3:29 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
329 PM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 PM     TSTM WND DMG     2 SE LONG CANE          32.93N  85.11W
02/06/2020                   TROUP              GA   NWS EMPLOYEE

            A TREE WAS REPORTED DOWN OFF OF I-85 NEAR KIA
            BOULEVARD.

&&

EVENT NUMBER FFC2000212

LREAVES

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 7:00 PM ESTRiver Flood WarningFFCDooly32 hr
Feb 6, 7:16 PM ESTSpecial Weather StatementFFCToombs29 min
Feb 6, 7:25 PM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs9 days
Feb 6, 7:47 PM ESTSpecial Weather StatementFFCToombs28 min
Feb 6, 9:11 PM ESTRiver Flood WarningFFCBaldwin, Washington, Wilkinson62 hr
Feb 6, 10:21 PM ESTRiver Flood WarningFFCTaliaferro, Wilkes48 hr
Feb 6, 11:10 PM ESTRiver Flood WarningFFCFloyd17 days
Feb 6, 11:26 PM ESTRiver Flood WarningFFCTroup21 days
Feb 6, 11:58 PM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding20 hr
Feb 7, 12:55 AM ESTRiver Flood WarningFFCNewton, Rockdale30 hr
Feb 7, 1:15 AM ESTRiver Flood WarningFFCCobb, Paulding14 hr
Feb 7, 6:01 AM ESTRiver Flood WarningFFCMonroe18 hr
Feb 7, 8:24 AM ESTRiver Flood WarningFFCWashington, Wilkinson3 days
Feb 7, 8:24 AM ESTRiver Flood WarningFFCButts, Henry, Newton13 hr
Feb 7, 8:27 AM ESTRiver Flood WarningFFCCherokee, Forsyth2 hr
Feb 7, 8:34 AM ESTRiver Flood WarningFFCTroup9 hr
Feb 7, 8:49 AM ESTRiver Flood WarningFFCPutnam21 hr
Feb 7, 9:43 AM ESTRiver Flood WarningFFCFloyd22 days
Feb 7, 11:01 AM ESTRiver Flood WarningFFCPulaski35 hr
Feb 7, 11:02 AM ESTRiver Flood WarningFFCBibb, Crawford, Houston, Peach26 hr
Feb 7, 11:07 AM ESTRiver Flood WarningFFCJefferson, Washington11 hr
Feb 7, 11:35 AM ESTRiver Flood WarningFFCFulton18 hr
Feb 7, 12:16 PM ESTRiver Flood WarningFFCGordon, Murray, Whitfield71 hr
Feb 7, 3:47 PM ESTWinter Weather AdvisoryFFCBanks, Barrow, Bartow, Catoosa, Chattooga, Cherokee and 28 more28 hr
Feb 7, 4:03 PM ESTRiver Flood WarningFFCNewton, Walton19 hr
Feb 7, 5:10 PM ESTRiver Flood WarningFFCNewton52 hr
Feb 7, 5:34 PM ESTRiver Flood WarningFFCChattahoochee, Muscogee15 hr
Feb 7, 6:46 PM ESTRiver Flood WarningFFCNewton21 days

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.